# SDR DALA2017030101709

- Difficulty date: February 28, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 56,010 hours, 22,229 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FUSELAGE FRAME BS 400 BELOW STRINGER 8L CRACKED AT STOWBIN LOWER RAIL TO FRAME ATTACHMENT.  MAINTENANCE REPAIRED THE FRAME IAW ERA 553119-14AD.
